# SDR 4DPA2022081800001

- Difficulty date: August 18, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N254JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- Aircraft time: 27,330 hours, 25,449 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ISSUE-CLIMBING OUT PASSING THROUGH 10,000 FEET THE FA CALLED CONCERNED WITH A VERY LOUD NOISE COMING FROM THE GALLEY. SHE DESCRIBED IT AS A SCREECHING SOUND AND WE COULD HEAR IT FROM THE FLIGHT DECK. WE WERE STILL IN A CLIMB AND DUE TO TRAFFIC, WE WERE ABLE TO LEVEL OFF AT FL230 IN THE HOPES OF FIXING THE SITUATION. THERE WAS NO PRESSURIZATION IRREGULARITIES OR ANYTHING SHOWING THE DOOR WAS OPEN. THE SOUND CONTINUED AND THE FA AND THE PASSENGERS WERE VISIBLY CONCERNED AND THEREFORE THE DECISION WAS MADE TO DIVERT TO DENVER INTERNATIONAL. CORR ACTION-CLEANED DOOR SEALS AND APPLIED RTV732 SEALANT PERFORMED A/C PRESSURIZATION NO FAULTS FOUND DURING PRESSURIZATION.
